# SDR IPXA0561981

- Difficulty date: July 23, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 740 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME DENTED IN FWD CARGO BAY AT BS 740, BETWEEN STR 24L - STR 25L.  REPAIRED IAW SRM 53-00-07-2R5.
